Alert archive / Wisconsin / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

July 24, 2015Barron County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Jul 24, 2015, 8:44 PM CDT for Barron County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2015, 8:44 PM CDT (01:44 UTC)
Expired
Jul 24, 2015, 9:15 PM CDT
In force
31 min
Issued by
NWS Twin Cities, MN

County Barron County, WI

The radar

The Minneapolis radar (KMPX), 156 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1268 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1246 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WWUS83 KMPX 250144
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
844 PM CDT FRI JUL 24 2015
 
WIZ015-016-027-250215-
RUSK-BARRON-CHIPPEWA-
844 PM CDT FRI JUL 24 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN RUSK...
NORTHWESTERN CHIPPEWA AND MUCH OF BARRON COUNTIES...

AT 842 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SUMNER TO NEAR CLAYTON...AND MOVING SOUTHEAST AT
20 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS. SMALL HAIL 
IS ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
RICE LAKE...BARRON...CHETEK...CAMERON...CORNELL...TURTLE LAKE...
ALMENA...NEW AUBURN...PRAIRIE FARM...DALLAS...RIDGELAND AND
WEYERHAEUSER.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY 
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4515 9116 4519 9167 4521 9167 4520 9188
      4522 9214 4546 9215 4552 9151
TIME...MOT...LOC 0142Z 325DEG 19KT 4540 9159 4534 9211 
$$

TDK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 24, 6:31 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 24, 6:31 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
631 PM CDT FRI JUL 24 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 327 PM CDT FRI JUL 24 2015

COLD FRONT NOW MOVING ACROSS WRN MN AT ABOUT A 20 MPH CLIP BUT HAS
BEEN ACCELERATING AS THE INFLUENCE OF A REMNANT OUTFLOW BOUNDARY
FROM THIS MORNINGS MCS CONTINUES TO DIMINISH. THOUGH WE HAVE SEEN
DEWPOINTS INCREASE INTO THE LOW 70S AHEAD OF THE BOUNDARY WITH
SBCAPES OF 2K-3K J/KG ON THE 19Z SPC MESOANALYSIS...STILL NOT
ANTICIPATING ANY ADDITIONAL TSRA DEVELOPMENT IN THE MPX CWA FOR A
COUPLE OF REASONS. 1) WE REMAIN IN A GENERAL ZONE OF SUBSIDENCE IN
THE WAKE OF THIS MORNINGS SYSTEM WITH ANY ADDITIONAL UPPER ENERGY
PASSING TO THE NORTH OF OUR AREA ACROSS THE LAKE SUPERIOR REGION. 2)
WINDS HAVE NOW VEERED CONSIDERABLY OUT AHEAD OF THE FRONT...GREATLY
REDUCING THE AMOUNT OF CONVERGENCE ALONG THE BOUNDARY. EXPECT THE
GREATEST THUNDERSTORM AND SEVERE THREAT TODAY TO BE UP ALONG LAKE
SUPERIOR FROM NRN WI INTO WRN UPPER MICHIGAN. STILL THE FRONT WILL
BE CROSSING INTO WI JUST PAST PEAK HEATING...SO LEFT A SMALL AREA OF
AN ISO TSRA MENTION IN WRN WI LATE THIS AFTERNOON.

TONIGHT...HIGH PRESSURE PUSHES IN FROM THE NRN HIGH PLAINS. AS A
RESULT...AIRMASS COMING IN WITH IT IS NOT REALLY MUCH COOLER THAN
WHAT WE HAVE NOW...WITH DEWPOINT ONLY FALLING BACK INTO THE LOW/MID
60S. NOT TOO CONCERNED ABOUT FOG TONIGHT EITHER THANKS TO
TEMPERATURES THAT HAVE WARMED INTO THE 80S. PROBABLY WILL NOT HAVE
ENOUGH DARKNESS /AND THEREFOR HOURS OF COOLING/ TO GET MUCH IN THE
WAY OF RADIATIONAL FOG GOING TONIGHT.

SATURDAY IS STILL LOOKING LIKE A BEAUTIFUL SUMMER DAY...WITH MAINLY
SUNNY SKIES AND HIGHS IN THE MID/UPPER 80S. FRONT THAT IS WORKING
THROUGH THE AREA NOW WILL STALL OUT DOWN AROUND I-80...WHICH WILL
KEEP ANY DIURNALLY DRIVEN ACTIVITY TO OUR SOUTH DURING THE DAYLIGHT
HOURS SATURDAY.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 327 PM CDT FRI JUL 24 2015

THE MAIN CONCERN FOR THE LONG TERM REVOLVES AROUND CONVECTIVE
PLACEMENT AND TIMING...WHICH WILL LIKELY REMAIN UNCERTAIN TO SOME
DEGREE FOR THE NEXT SEVERAL MODEL CYCLES. THE HIGHEST CONFIDENCE
IS ACTUALLY LATE TUESDAY AND TUESDAY NIGHT WITH A STRONG COLD
FRONT.

THUNDERSTORMS MAY BE ONGOING SATURDAY AFTERNOON ACROSS THE
DAKOTAS IN RESPONSE TO A MID LEVEL DISTURBANCE ROUNDING THE
BUILDING RIDGE TO THE SOUTH. THE NAM/GFS/CANADIAN ARE ALL IN
FAIRLY GOOD AGREEMENT WITH THIS FEATURE ALTHOUGH THERE IS SOME
CONVECTIVE FEEDBACK EVIDENT...PARTICULARLY ON THE NAM. UP UNTIL
TODAY/S 12Z RUN...THE ECMWF ALSO BROUGHT THIS FEATURE ACROSS WITH
A GOOD SHOT AT THUNDERSTORM ACTIVITY SATURDAY NIGHT AND SUNDAY.
HOWEVER...THE NEW RUN WEAKENS THIS MID LEVEL FEATURE AS IT HEADS
INTO MN...AND ALSO LEAVES THE MAIN WARM FRONT SOUTHWEST ACROSS THE
CENTRAL PLAINS AND MID MO VALLEY AS THE NAM/GFS/CANADIAN ALSO DO.
THIS RESULTS IN VERY LITTLE ACTIVITY ACROSS THE CWA AND INCREASES
UNCERTAINTY QUITE A BIT DURING THIS TIME FRAME. WAS THINKING OF
RAISING POPS INTO THE LIKELY RANGE FOR PORTIONS OF THE AREA...BUT
AFTER SEEING THE COMPLETELY DRY ECMWF AND KNOWING ITS BETTER TRACK
RECORD WITH THESE COMPLEXES THIS SUMMER...LEFT POPS IN THE CHC
RANGE...BASICALLY AS THE MIDNIGHT SHIFT HAD THEM. THE MORE LIKELY
SCENARIO SEEMS TO BE LEANING TO CONVECTIVE DEVELOPMENT ON THE
WARM FRONT TO THE SOUTHWEST ACROSS NE/IA/MO SATURDAY AND SATURDAY
NIGHT.

THE WARM FRONT TO THE SOUTH WASHES OUT SOME SUNDAY LEAVING ALMOST
NOTHING FOR STORMS TO FOCUS ON. IF THE MID LEVEL WAVE DOES
DIMINISH...SUNDAY WILL LIKELY REMAIN DRY.

A SHARP TROUGH WILL DIVE DOWN INTO THE PACIFIC NORTHWEST SUNDAY
NIGHT AND MONDAY...INDUCING CYCLOGENESIS OVER THE NORTHERN HIGH
PLAINS. THE UPPER RIDGE WILL ALSO BUILD OVER THE MISSISSIPPI
VALLEY INTO TUESDAY. THIS WILL FINALLY BRING A SURFACE WARM FRONT
NORTH MONDAY NIGHT/TUESDAY MORNING WITH A BETTER SHOT AT
THUNDERSTORMS BEFORE CAPPING AND HOT AIR ARRIVES LATE TUESDAY
MORNING AND AFTERNOON. THICKNESSES CLIMB INTO THE MID 580S DM AND
850 MB TEMPS RISE INTO THE MID 20S C. SLU CIPS ANALOG GUIDANCE
INDICATES A 50-70 PERCENT CHANCE FOR HIGHS ABOVE 90 AND A 30 TO 50
PERCENT CHANCE FOR HEAT INDICES EXCEEDING 105. SO IT LOOKS RATHER
WARM...BUT THE QUESTION IS HOW MORNING CONVECTION WILL IMPACT THE
WARM FRONT AND HOW QUICKLY STORMS WILL FIRE ON THE COLD FRONT
DURING THE AFTERNOON. DID RAISE TEMPS A FEW DEGREES...BUT NOT AS
MUCH AS WHAT MAY EVENTUALLY BE NEEDED.

THE CIPS ANALOG ALSO INDICATES GOOD POTENTIAL FOR SEVERE WEATHER
WITH THIS FRONT TUESDAY EVENING. HEIGHT FALLS SHOULD OVERSPREAD
THE WARM SECTOR LATE...AND THE FRONT SHOULD ERODE THE LOW LEVEL
CAPPING SOME. EXPECTING A BROKEN LINE OF THUNDERSTORMS
INITIALLY LATE AFTERNOON...FILLING IN SOME DURING THE EVENING
EAST OF I-35. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE.

COOLER AND DRIER AIR WILL FOLLOW THE FRONT FOR THE MIDDLE OF THE
WEEK WITH ANOTHER FRONT DROPPING SOUTH ABOUT FRIDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 632 PM CDT FRI JUL 24 2015

VFR CONDITIONS ARE LIKELY FOR THE NEXT SEVERAL HOURS AT ALL
TERMINALS. HOWEVER...A FEW STORMS HAVE DEVELOPED JUST EAST OF THE
FRONT IN EASTERN MN AND NORTHWEST WI EARLY THIS EVENING...AND AN
ISOLATED SHOWER OR STORM CANNOT BE RULED OUT THROUGH SUNSET IN OUR
WISCONSIN TERMINALS. THE COLD FRONT WILL MOVE SOUTHEAST OF OUR
AREA OVERNIGHT...RESULTING IN WESTERLY WINDS BECOMING
NORTHWESTERLY...AND THEN LIGHT AND VARIABLE BY THE EARLY MORNING
SATURDAY. A DECENT AMOUNT OF MOISTURE IS EXPECTED TO REMAIN AT THE
SURFACE BEHIND THE FRONT...AND WITH CLEAR SKIES AND LIGHT/VARIABLE
WINDS...PATCHY FOG CANNOT BE RULED OUT AT A FEW
LOCATIONS...ESPECIALLY EAU AND RNH. AFTER SUNRISE...VFR
CONDITIONS ARE EXPECTED AT ALL TERMINALS THROUGHOUT THE DAY
SATURDAY.

KMSP...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. THE
COLD FRONT WILL MOVE THROUGH WITHIN THE NEXT HOUR...TURNING THE
WIND DIRECTION TO WEST-NORTHWESTERLY AND PRODUCING A FEW GUSTS
ABOVE 15 KTS. WINDS WILL SUBSIDE OVERNIGHT AND BECOME LIGHT AND
VARIABLE BY THE EARLY MORNING SATURDAY.

/OUTLOOK FOR KMSP/
SUN...MAINLY VFR. CHC MVFR/IFR IN SHRA/TSRA. WINDS SE 5-10 KTS.
MON...VFR. WINDS SE 5-10 KTS.
TUE...MAINLY VFR. CHC MVFR/IFR IN SHRA/TSRA. WINDS S 10-15 KTS.
&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...MPG
LONG TERM...BORGHOFF
AVIATION...ADL
Hazardous weather outlook, Jul 24, 7:30 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
730 PM CDT FRI JUL 24 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
251700-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
730 PM CDT FRI JUL 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MORE THUNDERSTORMS ARE EXPECTED FROM SATURDAY NIGHT THROUGH
SUNDAY...AND AGAIN ON MONDAY NIGHT THROUGH TUESDAY NIGHT. THERE
APPEARS TO BE A SMALL THREAT FOR SEVERE WEATHER ON MONDAY NIGHT
AND TUESDAY...ALTHOUGH CERTAINTY ON TIMING AND LOCATION IS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 24, 2:57 PM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
257 PM CDT FRI JUL 24 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     TSTM WND DMG     3 N CLEVELAND           44.37N 93.84W
07/24/2015                   LE SUEUR           MN   PUBLIC

            SEVERAL TREES DOWN CAUSING DAMAGE TO CORNER
            OF HOME EXTERIOR...COUPLE SHEDS...A KENNEL
            AND A CAR.

&&

JPC
Special weather statement, Jul 24, 4:51 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
451 PM CDT FRI JUL 24 2015

MNZ044-242215-
MILLE LACS-
451 PM CDT FRI JUL 24 2015

...A LINE OF THUNDERSTORMS WILL AFFECT MILLE LACS LAKE...

AT 448 PM CDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM THE NORTHERN END OF MILLE LACS LAKE TO ABOUT 15 MILES
WEST OF VINELAND.  IT WAS MOVING EAST-SOUTHEAST AT 30 MPH.

WINDS GUSTS AROUND 30 MPH ARE POSSIBLE WITH THESE STORMS...ALONG
WITH LIGHTNING STRIKES.

LOCATIONS IMPACTED INCLUDE... MILLE LACS LAKE...
ONAMIA...ISLE...WAHKON...VINELAND...AND BAYVIEW.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.

LAT...LON 4625 9343 4602 9343 4605 9381 4624 9381
      4625 9374
TIME...MOT...LOC 2148Z 288DEG 26KT 4626 9366 4617 9394

TDK
Special weather statement, Jul 24, 5:18 PM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 PM CDT FRI JUL 24 2015

MNZ044-045-242315-
KANABEC-MILLE LACS-
518 PM CDT FRI JUL 24 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MILLE LACS AND
NORTHERN KANABEC COUNTIES...

AT 517 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MCGRATH TO NEAR HILLMAN...AND MOVING EAST-
SOUTHEAST AT 35 MPH.

WIND GUSTS AROUND 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS. LIGHTNING STRIKES WILL ALSO OCCUR.

LOCATIONS IMPACTED INCLUDE... LAKE MILLE LACS...
ONAMIA...ISLE...WAHKON...OPSTEAD...VINELAND...KNIFE LAKE...
WARMAN...AND BAYVIEW.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4615 9343 4615 9305 4599 9306 4598 9314
      4598 9380 4617 9381 4625 9343
TIME...MOT...LOC 2217Z 286DEG 27KT 4620 9332 4604 9387

TDK
Local storm report, Jul 24, 6:48 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
648 PM CDT FRI JUL 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FUNNEL CLOUD     10 SSW ST JAMES         43.85N 94.70W
07/24/2015                   WATONWAN           MN   LAW ENFORCEMENT

            PUBLIC REPORT THAT FUNNEL MAY HAVE TOUCHED DOWN AROUND
            ODIN.

&&

TDK
Local storm report, Jul 24, 8:06 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
806 PM CDT FRI JUL 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TORNADO          8 SSW ST JAMES          43.88N 94.69W
07/24/2015                   WATONWAN           MN   PUBLIC

            PHOTO OF A BRIEF LANDSPOUT TORNADO RECEIVED VIA TWITTER.
            RELAYED BY KEYC BROADCAST METEOROLOGIST.

&&

ADL
Special weather statement, Jul 24, 8:44 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
844 PM CDT FRI JUL 24 2015

WIZ015-016-027-250215-
RUSK-BARRON-CHIPPEWA-
844 PM CDT FRI JUL 24 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN RUSK...
NORTHWESTERN CHIPPEWA AND MUCH OF BARRON COUNTIES...

AT 842 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SUMNER TO NEAR CLAYTON...AND MOVING SOUTHEAST AT
20 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS. SMALL HAIL
IS ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
RICE LAKE...BARRON...CHETEK...CAMERON...CORNELL...TURTLE LAKE...
ALMENA...NEW AUBURN...PRAIRIE FARM...DALLAS...RIDGELAND AND
WEYERHAEUSER.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4515 9116 4519 9167 4521 9167 4520 9188
      4522 9214 4546 9215 4552 9151
TIME...MOT...LOC 0142Z 325DEG 19KT 4540 9159 4534 9211

TDK

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 9:19 PM CDTSpecial Weather StatementMPXChippewa56 min
Jul 24, 9:39 PM CDTTornado WarningMPXBarron, Chippewa, Dunn36 min
Jul 24, 10:14 PM CDTTornado WarningMPXChippewa31 min
Jul 24, 10:22 PM CDTSpecial Weather StatementMPXChippewa, Dunn, Eau Claire38 min
Jul 24, 10:38 PM CDTTornado WarningMPXEau Claire52 min

Nearby

Special Weather Statements in Wisconsin, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.